# SDR DALA2016072105494

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN, BS 200 BL 0 FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 9936534 AND SRM 51-30-02 AND 51-30-05.
